# SDR IXXA060144S

- Difficulty date: June 17, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND AFT CARGO DOOR INTERIOR SKIN AT UPPER FORWARD STOP CORRODED.  REMOVED FASTENERS AS NEEDED TO REMOVE EXISTING DOUBLER.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED REPAIR PARTS AND NEW FASTENERS AT AFT CARGO DOOR INTERIOR SKIN AT UPPER FORWARD STOP IAW DC8 SRM 51-1-21, 52-2-0, 51-3-0, 52-2-3, AND 51-1-8.
